# SDR DALA2023062805181

- Difficulty date: June 26, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE AT L1 DOOR JAM WEB (AFT) STA Y=200 AT PAX CABIN. SUMMARY OF NRC 00438: CORROSION LEVEL 2. ANGLE AT L1 DOOR JAM WEB AFT STA Y=200 AT PAX CABIN WAS REPLACED PER B717 SRM 51-41-05-0G AND 51-41-02-0G. (LP #2835840)
